# SDR VTZA95246

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 7600 · Engine Controls
- Part: Connector Wire
- Condition: Chafed
- Location: Lt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/DAY - FLT 6292 - DURING TAKEOFF AT 1245 HRS ON 8-5-95, ABORTED TAKEOFF DUE TO THE LT IEC, PN 21188406, FAILED ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED A CHAFED WIRE TO THE TT2 CANNON PLUG.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
